# SDR AJXA2023102400025

- Difficulty date: October 21, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N232CF
- Make and model: Cessna 750
- Aircraft serial: 7500161
- Aircraft time: 6,837 hours, 4,532 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Part number: 99146021
- Part serial: NA
- Condition: Cut
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: A

## Discrepancy

AFTER PASSING 8000 ON INITIAL CLIMB THE AMBER CABIN ALTITUDE CAS MESSAGE ILLUMINATED AND AT 10,000 FEET A RED CABIN ALTITUDE CAS MESSAGE FOLLOWED. AFTER THE SECOND MESSAGE THE PILOT RETURNED TO THEIR POINT OF DEPARTURE
